RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 2, Pages 270–277 (Mi mz1500)  

This article is cited in 1 scientific paper (total in 1 paper)

Summation rational operators of the Jackson type

E. A. Rovba

Yanka Kupala State University of Grodno

Abstract: Summation rational positive operators $D_{4n-n}(x;f)$ of the Jackson type are constructed on the real axis. The corresponding approximations of continuous functions $f$ on $\mathbb R$ with coinciding finite limits $\lim_{x\to-\infty}f(x)$ and $\lim_{x\to+\infty}f(x)$ are estimated.

DOI: https://doi.org/10.4213/mzm1500

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:2, 221–226

Bibliographic databases:

UDC: 517.54
Received: 01.06.1994

Citation: E. A. Rovba, “Summation rational operators of the Jackson type”, Mat. Zametki, 61:2 (1997), 270–277; Math. Notes, 61:2 (1997), 221–226

Citation in format AMSBIB
\Bibitem{Rov97}
\by E.~A.~Rovba
\paper Summation rational operators of the Jackson type
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 2
\pages 270--277
\mathnet{http://mi.mathnet.ru/mz1500}
\crossref{https://doi.org/10.4213/mzm1500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619943}
\zmath{https://zbmath.org/?q=an:1134.41333}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 2
\pages 221--226
\crossref{https://doi.org/10.1007/BF02355732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XM39800025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1500
  • https://doi.org/10.4213/mzm1500
  • http://mi.mathnet.ru/eng/mz/v61/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Rusak, I. V. Rybachenko, “The Properties of Functions and Approximation by Summation Rational Operators on the Real Axis”, Math. Notes, 76:1 (2004), 103–110  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:61
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019